# SDR DALA2022101006543

- Difficulty date: October 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 73,920 hours, 28,667 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:604. CORRECTIVE ACTION: FOUND 2R KNUCKLE KNOCKER TO OPERATE NORMALLY. (2443494)
